Quantcast



 
Thread Rating:
  • 0 Votes - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5

Muscle spasms and twitches on Tramadol

Post: #1
10-01-2012, 11:41 PM
member22743 Offline
**

Muscle spasms and twitches on Tramadol

My regular pain medication stopped cutting it a few weeks ago so my doctor put me on Tramadol. It is working for the pain but I am starting to get worse and worse muscles spasm or twitches. I have even fallen once so I am wondering if this is an allergic or toxic response. I hate to give it up but I don't want to hurt more. I would like your opinions. Thanks, zeddi




Find all posts by this user Quote this message in a reply
Post: #2
10-02-2012, 02:10 AM
member64404 Offline
****

Muscle spasms and twitches on Tramadol

Oy, that's not good.

I would really recommend talking to your doctor. Every medicine comes with some side effects and you usually just have to deal with some of them. The fact that you fell, though, concerns me. That's not nausea or some inconvenient diarrhea, ya know? You could seriously get hurt on this one.



Find all posts by this user Quote this message in a reply
Post: #3
10-03-2012, 11:36 PM
member36967 Offline
***

RE: Muscle spasms and twitches on Tramadol

I think that your dose is probably too high. If you cut it down, you will probably see the twitches stop. These are not normal effects from Tramadol and if they do not reduce from a lower dose, you should see the doctor.




Find all posts by this user Quote this message in a reply
Post: #4
10-04-2012, 05:30 PM
member90065 Offline
***

RE: Muscle spasms and twitches on Tramadol

This sounds like a reaction of some kind to the medication. I too was prescribe Tramadol for my knee pain when it gets really bad. I was told that I could take one i think it was every eight hours if needed. However, I am not one for taking a pain pill especially a prescription drug at full strength when first taking it. So I cut the pills in half, and would only take a half when needed. This seems to work just as effective, after all you know that if the half doesn't work that well, you can always take the other half if needed. But I found this wasn't necessary. You might want to consider cutting your pills in half see if half a pill still takes care of your pain, but also gets rid of this spasms. Another thing you really ought to do is talk to your doctor regarding this reaction, don't think this is the only course o treatment they can give you. There are other drugs there are also other treatments, but you need to notify your doctor about this reaction.



Find all posts by this user Quote this message in a reply
Post: #5
10-04-2012, 11:16 PM
member22743 Offline
**

RE: Muscle spasms and twitches on Tramadol

That is very scary. I really wish my doctor had warned me about this. I started taking only half the Tramadol today. I am still pain free and I haven't had twitches or spasms. I am taking 100 mg instead of the 200 mg I was taking. We'll see how that goes.




Find all posts by this user Quote this message in a reply
Post: #6
10-06-2012, 12:09 AM
member35231 Offline
***

RE: Muscle spasms and twitches on Tramadol

What you are experiencing is called "serotonin syndrome" and reducing the Tramadol is a good idea. When it is severe it can knock you out or even kill you so you do not want to wait to see what happens. But, if you can cut your medication down and eliminate the twitches then you should be fine. This also usually occurs because two drugs that both affect the serotonin are taken at the same time. Are you taking multiple medications.

A link for more information is below:

http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0004531/




Find all posts by this user Quote this message in a reply
Post: #7
10-07-2012, 10:57 PM
member22743 Offline
**

RE: Muscle spasms and twitches on Tramadol

Thanks for the description and the link. I am happy to have a more detailed explanation. The second medication I have been taking for night time was Flexeril. I think some information was lost when I switched doctors. It fell through the cracks. I will have to remind the new doctor.




Find all posts by this user Quote this message in a reply
Post: #8
10-10-2012, 01:28 AM
member82855 Offline
**

Muscle spasms and twitches on Tramadol

(10-02-2012 03:41 AM)zeddi Wrote:  My regular pain medication stopped cutting it a few weeks ago so my doctor put me on Tramadol. It is working for the pain but I am starting to get worse and worse muscles spasm or twitches. I have even fallen once so I am wondering if this is an allergic or toxic response. I hate to give it up but I don't want to hurt more. I would like your opinions. Thanks, zeddi



I have been taking 50 mg tramadol for over a year now. I experience slight leg jerking when I lie down to go to sleep. Also withdrawal symptoms are horrible. I feel something like electrical current running through my neck where the injury is and also believe it or not orgasms. When it stops relieving the pain, I have to stay off of it for a few days. Which means that I am immobile during that time. Mr doctor tells me that I would have to try a stronger drug. Which I am trying to stay away from because of addiction



Find all posts by this user Quote this message in a reply
Post: #9
04-02-2013, 08:08 PM
member8400 Offline
****

RE: Muscle spasms and twitches on Tramadol

My goodness, it has been some time and I hope you are totally better. Reading this account is very scary. Twitching is something that would seem to be affecting your nervous system. I am very glad you cut down the dose, moreso that you asked people here about it. Take care of yourself.



Find all posts by this user Quote this message in a reply
Post: #10
09-27-2013, 07:53 AM
member54057 Offline
**

RE: Muscle spasms and twitches on Tramadol


Our services will provide you the most efficient back end support for our clients. Each and every module we creating codes is strictly followed using code guidelines. we also undertake data entries eligibility verification.
Medical billing is a process that involves coding process which will be handled by many billing experts. These kinds of services are essential for any healthcare organization as they eliminate the most difficult phase of medical billing from doctors or healthcare individual’s end.




Find all posts by this user Quote this message in a reply
Post Reply 




                 
                 

Copyright 2007-2017 Chaotic Inceptions - Wellescent.com